Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Nov 5, 2006, 2:14 PM PST for Los Angeles County, California. It took effect at Nov 6, 2006, 6:00 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2006, 2:14 PM PST (22:14 UTC)
- In effect from
- Nov 6, 2006, 6:00 AM PST
- Expired
- Nov 6, 2006, 8:06 AM PST
- In force
- 2 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KLOX 052214 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 214 PM PST SUN NOV 5 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY FOR THE MOUNTAINS OF SANTA BARBARA COUNTY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... .HIGH PRESSURE BUILDING ACROSS THE GREAT BASIN WILL PRODUCE AN OFFSHORE WIND EVENT FOR SOUTHERN CALIFORNIA TONIGHT AND MONDAY. NORTH TO NORTHEAST WINDS 20 TO 40 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP LATE TONIGHT AND MONDAY MORNING THROUGH AND BELOW PASSES AND CANYONS. THE OFFSHORE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE TEENS...AND EVEN SINGLE DIGITS...TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES LATE TONIGHT AND MONDAY. ACROSS THE SANTA BARBARA COUNTY MOUNTAINS...THE COMBINATION OF SIGNIFICANT OFFSHORE WINDS AND LOW RELATIVE HUMIDITY IS NOT AS LIKELY. THEREFORE...THE SANTA BARBARA COUNTY MOUNTAINS WILL REMAIN UNDER A FIRE WEATHER WATCH. CONDITIONS WILL BE CLOSELY MONITORED IN THIS AREA FOR ANY POTENTIAL RED FLAG WARNINGS. BY MONDAY NIGHT...THE OFFSHORE WINDS WILL WEAKEN AND RELATIVE HUMIDITIES WILL RECOVER SOMEWHAT. THEREFORE...NO WIDESPREAD RED FLAG CONDITIONS WILL BE EXPECTED MONDAY NIGHT OR TUESDAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION ON THIS CRITICAL FIRE WEATHER EVENT. CAZ253-254-061730- /O.UPG.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/ /O.NEW.KLOX.FW.W.0013.061106T1400Z-061107T0200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 214 PM PST SUN NOV 5 2006 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY FOR GUSTY NORTH TO NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 40 MPH LATE TONIGHT AND MONDAY MORNING...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. THESE OFFSHORE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS AND SINGLE DIGITS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ244>247-288-061730- /O.UPG.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/ /O.NEW.KLOX.FW.W.0013.061106T1400Z-061107T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 214 PM PST SUN NOV 5 2006 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM PST MONDAY FOR GUSTY NORTH TO NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 40 MPH LATE TONIGHT AND MONDAY MORNING...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. THESE OFFSHORE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS AND SINGLE DIGITS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ252-061730- /O.CON.KLOX.FW.A.0009.061106T1400Z-061107T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 214 PM PST SUN NOV 5 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY NORTH TO NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. GUSTY NORTH TO NORTHEAST WINDS BETWEEN 15 TO 25 MPH WITH HIGHER GUSTS AND RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED ACROSS THE AREA LATE TONIGHT AND MONDAY...PRODUCING HEIGHTENED FIRE WEATHER CONCERNS. THE POTENTIAL EXISTS FOR THE WINDS TO BE STRONGER AND THE RELATIVE HUMIDITIES TO BE LOWER WHICH WOULD PRODUCE RED FLAG CONDITIONS. THIS SITUATION WILL BE MONITORED CLOSELY FOR ANY POTENTIAL RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ THOMPSON
1 follow-up statement
000 WWUS86 KLOX 061606 RFWLOX RED FLAG WARNING NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 806 AM PST MON NOV 6 2006 ...RED FLAG WARNINGS AND FIRE WEATHER WATCH HAVE BEEN CANCELLED... .SURFACE OBSERVATIONS ACROSS SOUTHERN CALIFORNIA INDICATE DRY AND BREEZY CONDITIONS THIS MORNING. HOWEVER...THE COMBINATION OF OFFSHORE WINDS AND RELATIVE HUMIDITIES HAVE NOT REACHED THE CRITERIA FOR RED FLAG CONDITIONS...AND ARE NOT EXPECTED TO REACH CRITERIA THROUGH THE DAY. THEREFORE...ALL RED FLAG WARNINGS AND THE FIRE WEATHER WATCH HAVE BEEN CANCELLED. CAZ244>247-253-254-288-061715- /O.CAN.KLOX.FW.W.0013.000000T0000Z-061107T0200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 806 AM PST MON NOV 6 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE RED FLAG WARNING. $$ CAZ252-061715- /O.CAN.KLOX.FW.A.0009.000000T0000Z-061107T0200Z/ SANTA BARBARA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 806 AM PST MON NOV 6 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FIRE WEATHER WATCH. $$ RAT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Nov 5, 9:38 AM PST, 4 hours 36 minutes earlier.
Area forecast discussion, Nov 5, 9:38 AM PST, 4 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED AVN NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 938 AM PST SUN NOV 5 2006 .SHORT TERM...(TODAY THROUGH TUESDAY) CLEAR SKIES ACRS THE AREA THIS MORNING...XCPT ACRS THE NRN SLOPES OF THE L.A. AND VTU COUNTY MTNS...THE INTERIOR SLOPES OF THE SBA COUNTY MTNS...AND ADJACENT INTERIOR VLYS OF SLO AND SBA COUNTY...WHERE UPSLOPE N TO NE FLOW HAS CAUSED SOME PATCHY LOW CLOUDS AND LOCALLY DENSE FOG. THIS SHOULD CLEAR BY MID OR LATE MORNING. OTHERWISE...SHOULD BE A MOSTLY SUNNY DAY ACRS THE ENTIRE FCST AREA. MDT OFFSHORE GRADS BOTH IN THE W/E AND N/S DIRECTIONS THIS MORNING. GUSTY WINDS WERE OCCURRING IN THE MTNS OF L.A. AND VTU COUNTIES... AND LOCALLY IN THE SBA COUNTY MTNS. ALTHOUGH WINDS WERE MOSTLY BELOW ADVISORY LEVELS...HAVE MAINTAINED THE ADVISORY FOR THE MTNS OF L.A./VTU COUNTIES THROUGH 3 PM THIS AFTERNOON SINCE OFFSHORE WINDS TYPICALLY PEAK AFTER DAYBREAK THROUGH EARLY AFTERNOON. ELSEWHERE...XPCT SOME LOCALLY GUSTY WINDS IN THE VLYS AND EVEN ACRS PORTIONS OF THE CSTL PLAIN...BUT WINDS SHOULD REMAIN BELOW ADVISORY LEVELS. TODAY SHOULD BE ANOTHER VERY WARM DAY ON THE CENTRAL CST AND IN THE VLYS OF L.A. AND VTU COUNTIES... MAYBE EVEN A COUPLE OF DEGREES WARMER. CSTL SXNS OF L.A. AND VTU COUNTIES...WHICH MAINTAINED SOME MARINE INFLUENCE ON SAT...SHOULD EXPERIENCE SEVERAL DEGREES OF WARMING TODAY. XPCT LITTLE CHANGE IN TEMPS OR POSSIBLY EVEN SLIGHT COOLING IN THE MTNS AND DSRTS...WHERE LOW LVL COLD ADVECTION SHOULD OFFSET ANY WARMING. LOW LEVEL OFFSHORE GRADS ARE FORECAST TO PEAK LATE TONIGHT/MON MORNING...AS IS BEST THERMAL GRADIENT AND UPPER LVL SUPPORT. WITH THE FLOW TURNING MORE NELY...STRONG WINDS WILL BE FOCUSED IN THE MTNS AND VLYS OF L.A. AND VTU COUNTIES...THE VTU COUNTY CSTL PLAIN...AND BELOW PASSES AND CANYONS OF THE L.A. COUNTY CSTL PLAIN FROM MALIBU TO HOLLYWOOD. AFTER WINDS DIMINISH SOMEWHAT IN THE MTNS THIS AFTERNOON AND THIS EVENING...WINDS COULD REACH ADVISORY LEVELS LATE TONIGHT AND MONDAY MORNING. ADVISORY LEVEL WINDS ARE POSSIBLE MONDAY MORNING IN THE VLYS AND SOME CSTL SXNS OF L.A. AND VTU COUNTIES AS WELL. SKIES SHOULD BE CLEAR EVERYWHERE TONIGHT AND MONDAY. XPCT ADDITIONAL WARMING IN MOST AREAS ON MONDAY...AND WARMEST LOCATIONS IN THE VLYS OF L.A./VTU COUNTIES AND POSSIBLE PORTIONS OF THE COASTAL PLAIN SHOULD REACH OR EXCEED 90 DEGREES. THERE SHOULD BE QUITE A BIT OF DRYING IN THE MTNS...FOOTHILLS AND VLYS TODAY...WITH ADDITIONAL DRYING A CERTAINTY ON MONDAY. THIS WILL INCREASE THE FIRE DANGER ACROSS THE AREA. IN FACT...SOME AREAS IN THE MOUNTAINS AND FOOTHILLS COULD EXPERIENCE SEVERAL HOURS OF SINGLE DIGIT RELATIVE HUMIDITY BY MONDAY. WITH CRITICAL FIRE FIRE CONDITIONS A DISTINCT POSSIBILITY ON MONDAY...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR THE MOUNTAINS OF L.A...VTU AND SBA COUNTIES...AND THE VLYS OF L.A. AND VTU COUNTIES FOR MONDAY. OFFSHORE GRADS WILL CONT MON NIGHT AND TUE...THOUGH THEY WILL RELAX. UPPER LVL AND THERMAL SUPPORT SHOULD ALSO WEAKEN. THEREFORE... ALTHOUGH THERE WILL LIKELY STILL BE SOME GUSTY WINDS ACROSS L.A./VTU COUNTIES MON NIGHT AND TUE MORNING...WINDS SHOULD NOT BE AS STRONG AS ON MONDAY MORNING. THE WKNG OFFSHORE FLOW SHOULD ALLOW FOR A FEW DEGREES OF COOLING ACRS THE CSTL PLAIN ON TUE...AS TYPICAL SEABREEZES DEVELOP. HOWEVER...DO NOT XPCT MUCH COOLING IN THE VLYS...AND EVEN INLAND SXNS OF THE CSTL PLAIN FOR THAT MATTER. MTNS AND DSRTS WILL LIKELY WARM A BIT ON TUE. SHOULD CONTINUE TO BE VERY DRY IN THE MTNS AND FOOTHILLS ON TUE...BUT HUMIDITIES SHOULD START TO RISE ACRS THE CSTL PLAIN AND IN THE LOWER VLY LOCATIONS. .LONG TERM...(TUESDAY NIGHT THROUGH VETERANS DAY) A STRONG SHORT WAVE WILL PUSH INTO THE PAC NW AND NRN CA ON WED. LOW CLOUDS WILL LIKELY RETURN TO THE CENTRAL CST TUE NIGHT... AND POSSIBLY TO CSTL SXNS OF L.A./VTU COUNTIES AS WELL. THE 06Z RUN OF THE WRN WAS FAR LESS BULLISH THAN THE 00Z RUN WITH THE RETURN OF LOW LVL MSTR...BUT THE PATTERN IS CERTAINLY FAVORABLE FOR A RETURN TO LOW CLOUDS IN CSTL ZONES. MID AND HIGH LVL MSTR WILL BEGIN TO INCREASE ACRS THE AREA ON WED...ESPECIALLY N OF PT CONCEPTION. THERE WILL BE SIGNIFICANT COOLING ACRS THE AREA ON WED...WITH TEMPS IN MANY AREAS DOWN BY AT LEAST 10 DEGREES FROM TUE. THERE IS A FAIR AMOUNT OF UNCERTAINTY WITH THE NEXT SYSTEM... AS MODELS HAVE BEEN CHANGING QUITE A BIT FROM RUN TO RUN. LATEST MODELS DO NOT SHOW MUCH SHARPENING AND DEEPENING OF THE TROUGH...THOUGH IT STILL PUSHES A BAND OF FAIRLY DEEP MSTR INTO NRN SXNS OF THE FCST AREA WED AND WED NIGHT. HAVE LEFT SLIGHT CHANCE POPS FOR AREAS N OF PT CONCEPTION WED AND WED NIGHT...AND ACRS THE NRN MTNS SLOPES OF L.A. AND VTU COUNTIES FOR WED NIGHT. ELSEWHERE...XPCT PTLY CLOUDY SKIES BY WED AFTERNOON. THERE SHOULD BE QUITE A BIT OF LOW CLOUDINESS WED NIGHT S OF PT CONCEPTION...AND WITH QUITE A BIT OF DEEPENING OF THE MARINE LAYER...CLOUDS WILL LIKELY SPREAD INTO ALL VLY LOCATIONS. COULD EVEN BE SOME DRIZZLE IN CSTL AND VLY SXNS OF L.A./VTU COUNTIES LATE WED NIGHT/THU MORNING. SKIES SHOULD BEGIN TO CLEAR ACRS THE AREA THU AFTERNOON AS THE TROUGH AXIS MOVES TO THE E...BUT IT WILL BE A RATHER COOL DAY. MODELS HAVE ALSO BEEN INCONSISTENT WITH RESPECT TO THE OFFSHORE FLOW FOR FRI AND VETERANS DAY. AT THIS POINT...HAVE DECIDED TO LEAVE SKIES MOSTLY CLEAR... AND INDICATE SOME LOCALLY BREEZY CONDITIONS WITH SLIGHT WARMING FRI AND VETERANS DAY. && .AVIATION...NO CHANGES FROM PREVIOUS TAF. CLEAR SKIES EXCEPT FOR AREAS OF CI MOVING OVER THE AREA WITHIN LIGHT TO MODERATE MID/UPPER LEVEL NNW FLOW. SHALLOW ONSHORE COMPONENT WILL BE SHORT-LIVED AND DRY OFFSHORE FLOW WILL DESCEND AND ACCELERATE OVER THE AREA TONIGHT...HOWEVER LIGHT AND VARIABLE WINDS WILL PERSIST AT KLAX AS THE STRONG GRADIENT DEVELOPS AND PERSISTS OVER THE MOUNTAINS OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). && PUBLIC...BRUNO AVIATION...FORWOOD
Hazardous weather outlook, Nov 5, 6:00 AM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN NOV 5 2006 CAZ034>041-044>047-051>054-059-087-088-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PST SUN NOV 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES THROUGH MID AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT FOR A WHILE LATE THIS AFTERNOON INTO TONIGHT...THEN ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT...POSSIBLY TO ADVISORY LEVELS ONCE AGAIN. LOCAL NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WILL AFFECT THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA MONICA MOUNTAINS TODAY AND TONIGHT. LOCALLY GUSTS WINDS ARE ALSO EXPECTED ACROSS COASTAL SECTIONS OF VENTURA COUNTIES. THERE WILL BE INCREASING FIRE DANGER TODAY...WITH CONDITIONS POSSIBLY APPROACHING CRITICAL LEVELS FOR A FEW HOURS...ESPECIALLY IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA MOUNTAINS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY AREAS OF NORTHEAST TO NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES MONDAY...INCLUDING THE SANTA MONICA RANGE. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL AFFECT THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AND THE MOUNTAINS OF SANTA BARBARA COUNTY ON MONDAY. IT WILL ALSO BECOME VERY DRY AND WARM ON MONDAY...AND FIRE DANGER WILL CONTINUE TO INCREASE. WEATHER CONDITIONS MAY EXCEED CRITICAL FIRE WEATHER VALUES ON MONDAY ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AND THE MOUNTAINS OF SANTA BARBARA COUNTY...SO A FIRE WEATHER WATCH IS IN EFFECT. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRUNO
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 AM PST | Fire Weather Watch | LOX | Los Angeles | 26 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.